Journal of


  (Formerly Journal of the Czech Geological Society)

Original Paper

Milan Kohút, Peter I Nabelek

Geochemical and isotopic (Sr, Nd and O) constraints on sources for Variscan granites in the Western Carpathians - implications for crustal structure and tectonics

Journal of Geosciences, volume 53 (2008), issue 3-4, 307 - 322


Localities discussed in text. For further info, click the red mark:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2017): 1.120

IF (ISI, 2017): 1.415

5 YEAR IF (ISI, 2017): 1.738

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943